# SDR AALA20130420001

- Difficulty date: April 19, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N39367
- Make and model: Boeing 767323
- Aircraft serial: 25194
- Aircraft time: 89,293 hours, 14,193 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Inoperative
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

BOS -  INFLIGHT MIA-CDG  CREW REPORTED LEFT FLIGHT MANAGEMENT COMPUTER INOPERATIVE.  EMERGENCY DECLARED FLIGHT DIVERTED BOS LANDED WITHOUT INCIDENT.  REPLACED LEFT FLIGHT MANAGEMENT COMPUTER.  SYSTEM GROUND CHECK NORMAL OPERATION.
